| Catalog Number |
8065751795 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after performing a cataract surgery, the patient experienced post-operative toxic anterior segment syndrome (tass).Additional information has been requested.Additional information was confirmed to be unavailable for this reported event.
Additional Manufacturer Narrative
A sample was not received, at the manufacturing site for evaluation.For the report of tass.Therefore, the condition of the product could not be verified.No lot number was identified with this complaint.Therefore, a device history record review could not be conducted.A sample was not received, at the manufacturing site.And no lot information is available.Therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined, with the information obtained, therefore, specific action with regards to this complaint cannot be taken.The manufacturer internal reference number is: (b)(4).